MAUDE Adverse Event Report: OVERTURE ORTHOPAEDICS OVERTURETI KNEE RESURFACING SYSTEM; KNEE JOINT FEMOROTIBIAL METAL/POLYMER NON-CONSTRAINED CEMENTED PROSTHESIS

OVERTURE ORTHOPAEDICS OVERTURETI KNEE RESURFACING SYSTEM; KNEE JOINT FEMOROTIBIAL METAL/POLYMER NON-CONSTRAINED CEMENTED PROSTHESIS
Catalog Number PKG-90-OVR-300022
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Arthralgia (2355)
Date of Event 06/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On 06/23/2025 overture was notified by a sales representative, that a patient required revision due to tibial implant loosening.On (b)(6) 2025 the overture implant was removed and replaced with a unicompartmental knee arthroplasty device.The overture implant was implanted on (b)(6) 2025.

Brand Name
OVERTURETI KNEE RESURFACING SYSTEM
Common Device Name
KNEE JOINT FEMOROTIBIAL METAL/POLYMER NON-CONSTRAINED CEMENTED PROSTHESIS
Manufacturer (Section D)
OVERTURE ORTHOPAEDICS
5 peters canyon rd suite 160
irvine CA 92606
Manufacturer (Section G)
OVERTURE ORTHOPAEDICS
5 peters canyon rd
suite 160
irvine CA 92606
Manufacturer Contact
kira quintana
5 peters canyon road, suite 160
irvine, CA 92606
9495569695
MDR Report Key22523541
Report Number3027737826-2025-00001
Device Sequence Number12782178
Product Code HSX
UDI-Device Identifier00810129550214
UDI-Public(01)00810129550214(17)280831(10)LSP0028(11)230831
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K221292
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPKG-90-OVR-300022
Device Lot NumberLSP0028
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2025
Initial Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown